# SDR DALA2024071907297

- Difficulty date: July 19, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 77,914 hours, 10,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3314 FOUND SEVERAL EMERGENCY LIGHT(07EA) AT SEATS AND GALLEY INOP. CORRECTIVE ACTION: EMERGENCY LIGHTS HAVE BEEN REMOVED AND REPLACED AS PER A330 AMM 33-51-12. (0455246)
